# SDR FDEA201102180603

- Difficulty date: February 18, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5398414200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT WORK PLATFORM IS SPONGY AND HAS EXPOSED CORE - DIRECTLY INBD   OF ACCESS DOOR 312 AR CUTOUT.   REPAIRED TAIL COMPARTMENT WORK PLATFORM WITH THE FABRICATION OF A NEW FLOOR PANEL USING THE OLD FLOOR PANEL AS A TEMPLATE IAW DWG SRZ 25-005, REV "H".  INSTALLED PANEL 132 BF IAW AMM 20-21-12-00.
